# SDR AALA20110909AFW01

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 49,887 hours, 7,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51482
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 246 FLOORBEAM AT RIGHT BUTTLINE 14 DAMAGED DURING MAINTENANCE.  ACCOMPLISHED REPAIR PER MAJOR EA B767-53-010701.
